MedElevator Войти в исследования
← Поиск публикаций
Onkologie · 1982

[Tissue damage following paravenous cytostatic drug application. An additional treatment with percutaneous electric nerve stimulation].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Bühring M, Menzel I

Аннотация

Some aspects in the development of severe tissue damage after an adriamycin extravasation are considered as a sympathetic reflex dystrophy syndrome. In this, a peripheral stimulus (e.g. pain) activates efferent autonomic and motor nerves resulting in vasomotor changes and other "dystrophic" changes in soft tissues. A typical state is the Sudeck's dystrophy syndrome. With a transcutaneous electrical nerve stimulation it should be possible to interrupt this vicious circle. A case with a good clinical result is reported.

Предметные рубрики MeSH